# SDR AALA202311076331

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 39,415 hours, 16,520 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB BOTH PILOT AND COPILOT ELECTRIC TRIM DOWN FAULTED AND DID NOT WORK. AIRCRAFT DIVERTED AND LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT. PERFORM TROUBLESHOOT PER FIM 27-41-00-810-802 . RESET CIRCUIT BREAKER C2, ON P18 PANEL. STAB TRIM OPERATIONAL CHECK NORMAL.
